# SDR ABXA050379

- Difficulty date: December 21, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 74,390 hours, 26,775 cycles
- Engine: Pwa JT3D7
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 41800044
- Part serial: 8904544
- Condition: Defective
- Location: Nr3 Engine
- Part time: 22 hours, 13 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE OIL PRESSURE WAS 37 TO 39 PSI IN CRUISE. RETARDED THROTTLE TO IDLE TO COMPLY WITH ABNORMAL PROCEDURES, OIL PRESSURE WAS 35 PSI. OIL PRESSURE DROPPED TO 34 PSI, SECURED NR 3 ENGINE AT 0850 HRS - 10 PSI WINDMILLING OIL PRESSURE. 0855 HRS OIL PRESSURE ON WINDMILLING ENGINE ZERO FOR REMAINDER OF FLIGHT (0909 ON TIMER) WINDMILL N1 RPM 16 PERCENT, N2 19 PECENT, OIL QUANTITY 16 QUARTS. REMOVED AND REPLACED NR 3 ENGINE OIL PRESSURE TRANSMITTER IAW MM 79-32-01-2-0003. RAN ENGINE TO TAKEOFF POWER. OPS CHECK NORMAL, OIL PRESSURE WITHIN LIMITS. NO LEAKS NOTED.
